MathSciNet Relay Station
MathSciNet bibliographic data
MR2340705 46E30 (30D55 30H05 43A45 46J15)
Aleksandrov, A. B. Spectral subspaces of the space $L^p,\ p<1$. (Russian) Algebra i Analiz 19 (2007), no. 3, 1--75; translation in St. Petersburg Math. J. 19 (2008), no. 3, 327–374
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement